The EMS Publishing House is now EMS Press and has its new home at ems.press.

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen


Full-Text PDF (924 KB) | Metadata | Table of Contents | ZAA summary
Volume 10, Issue 3, 1991, pp. 375–384
DOI: 10.4171/ZAA/458

Published online: 1991-09-30

Existence and Approximation Results to the Cauchy Problem for a Class of Differential-Algebraic Equations

K. Schneider[1]

(1) Weierstrass Institut für Angewandte Analysis und Stochastik, Berlin, Germany

For a class of differential-algebraic equations arising for example in modelling electrical circuits conditions are derived which ensure the existence of a unique solution of the Cauchy problem on any finite interval and its computation by means of a wave-form relaxation algorithm in case of a large system. The solution concept is understood in the sense of Carathéodory.

Keywords: Differential-algebraic equations, Carathéodory solution, wave-form relaxation

Schneider K.: Existence and Approximation Results to the Cauchy Problem for a Class of Differential-Algebraic Equations. Z. Anal. Anwend. 10 (1991), 375-384. doi: 10.4171/ZAA/458